# SDR FDEA200812055089

- Difficulty date: December 5, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 65C1612924
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR R/T SHELF TRAY CRACKED AT AFT RT AND LT FOOT REMOVED AND REPLACED RT SHELF REF SRM 51-30-02.
